Ask a doctor

Does Isolaz Cause Hyperpigmentation?

Does the Isolaz laser for acne bring up brown pigment? If so, shouldn't patients be made aware of that?

Doctor Answers (1)

Isolaz Does Not Cause Brown Discoloration (Hyperpigmentation)

+1

In my experience, Isolaz when done properly does not cause hyperpigmentation (brown pigment).  We perform a lot of Isolaz treatments in our office and I have never had a patient experience brown discoloration; however, they all have temporary (15-30 minutes) of redness immediately following the treatment.  If the brown pigment persists, I recommend you follow up with whomever did the treatment. Good luck!

Web reference: http://www.barnettdermatology.com/treatments.php?id=39

New York Dermatologist
4.5 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...